MathSciNet Relay Station
MathSciNet bibliographic data
MR216471 (35 #7304) 54.60
Anderson, E. H. Approximation of certain continuous functions of $S\sp{2}$ into $E\sp{3}$. Proc. Amer. Math. Soc. 18 1967 889–891.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement